Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integration is differentiable

Author: Allan Gottlieb
Journal: Proc. Amer. Math. Soc. 53 (1975), 167-171
MSC: Primary 58C20; Secondary 34A25
MathSciNet review: 0385915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The integration map taking vector fields to flows is well known to be continuous. In this paper an elementary proof is given that the map is actually smooth if the domain and range are given appropriate topologies.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C20, 34A25

Retrieve articles in all journals with MSC: 58C20, 34A25

Additional Information

PII: S 0002-9939(1975)0385915-0
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia